Translator Disclaimer
June 2010 Spectral measures on toric varieties and the asymptotic expansion of Tian-Yau-Zelditch
Rosa Sena-Dias
J. Symplectic Geom. 8(2): 119-142 (June 2010).

Abstract

We extend a recent result of Burns, Guillemin and Uribe on the asymptotics of the spectral measure for the reduction metric on a toric variety to any toric metric on a toric variety.We show how this extended result together with the Tian–Yau–Zelditch asymptotic expansion can be used to deduce Abreu’s formula for the scalar curvature of a toric metric on a toric variety in terms of polytope data.

Citation

Download Citation

Rosa Sena-Dias. "Spectral measures on toric varieties and the asymptotic expansion of Tian-Yau-Zelditch." J. Symplectic Geom. 8 (2) 119 - 142, June 2010.

Information

Published: June 2010
First available in Project Euclid: 15 July 2010

zbMATH: 1194.14074
MathSciNet: MR2670162

Rights: Copyright © 2010 International Press of Boston

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.8 • No. 2 • June 2010
Back to Top